View Full Version : Diet Pepper,
01-31-2008, 06:04 AM
:wave::wave:I just wanted to let you know that somehow the M.R.I. of neck and upper areas above ACM1 had to be rescheduled.
I called and asked and they said they have no idea why I was not called be either the VA or by thier office.
So it is set this time on the 11th of Feb. 0715 p.m.
The left thigh and leg sown to the toes is slightly swollen and I wnet to see my family doc about it and he said that he would refer me to the Surgeon; I told him that I have my 1 yr check up on the 14th of Feb. and he said that if it does get worse come back in and he will push the refferral through very quickly. Other wise just hang in thier and things will be okay till then. He said that it appears to be a little bigger than the right leg he agrees. He said that there is good circulation for the most part as the diabetic thing come into play here as well.
I hope you all that read this post are doing well; over all
I am okay and things are going well.
01-31-2008, 09:01 PM
Bummer that you have to wait so long.....I guess 10 more days is not that bad but I am sure you want some answers. Are you still having alot of pain like you were in the neck?
02-01-2008, 06:46 AM
The answer is yes, I am today I cannot get my wedding ring off. For some reason I am retaining water perhaps...
My left leg is swollen as it has been now for about 8 days. This is the first time that I have noticed that my left arm or hand is swollen some - not a lot but enough to make it impossible to skip the ring from the finger... I suppose my thigh must be swollen some as well I would imagine I do not reaaly know about that??
The left side from the top of the head down to the feet is sore. The neck is sore as usual and I have just got used to it. The doc gave me more gabepetin and amytriptoline to take till the meeting with the Spine surgeon on the 14th of Feb.
My calf is so sore and wants to cramp up all the time as well as my thigh and now my fingers? I wonder if my shoulders all the way down to the hand is a little swollen???
Other than that it is the ususal ringing in the ears stiff neck and some times blurred vision in the left eye. Not enough to cause alarm I just have to
blink sometimes like when you get something in your eye and it waters up so to explain it to you. I have accepted that something must be wrong and that the MRI is the best thing.
I also have an Appt with the neck, nose and thraot specalist on the 6th of this month at the VA. HE or she should be able to give me some answeres about this as well...This person is also listed as a " nuero surgeon " so they must be confident that it could be a sinus thing perhaps time will tell...
I hope you are doing well, I have not seen DAN / Shawley post lately I know you guys are buds what is the latest with DAN,,,,
02-01-2008, 09:25 AM
Someone else shouted out for Shawley and I put a message on the thread about the latest - he is enjoying life - could not have happened to a nicer guy.
Are you on any antidepressent or nerve medications? If so, I wonder if they could be part of the swelling problem. I have found both of these two classes of meds to cause severe swelling problems.
Keep us posted.
02-01-2008, 08:24 PM
Just gabepetin and amyltropline I might not have spelled
the last one correctly; but it is close for most to get the idea...
I saw that he is out living and enjoying things...
It is all good for him, It could not happen to a greater guy.
I wonder if he was A "WALKINGSTICK" AS he goes along his way... i think that he "IS 41" or so but I am not sure that he is, he might be a little older than that. I hope that he is running around doing a lot of ice fishing and yells YAHOO :D:Dwhen he catches the big one. The committe called they say that the biggest fish of the year will be caught through the ice... No one knows who they are - but that is what they say...LOL:):)
02-01-2008, 08:41 PM
Have you been on the amitriptyline for very long? I had swelling from both of them. The amitripline was in the hands and ankles. The gabapentin was all severe facial swelling causing the eyes to shut.
Just an idea -- of course I could be completely wrong - please be careful if you have any face swelling.
02-02-2008, 07:57 AM
Gabepetin has been on and off; my Family doc likes it better than Motrin because after a while motrin is not good for you at all...Kidneys and such.
Gabepetin really helps my pain level so much that it is my prefered pain med of choice and the doctor is very comfortable.
The other I have been on for quite a while...